# SDR SWAA086665

- Difficulty date: November 29, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 79,201 hours, 54,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERHEAD EMERGECY EXIT LIGHT LENS MISSING AT ROW 19.  INSTALLED LENS PER MM.
